DocumentCode :
1020215
Title :
Robustness and perturbation analysis of a class of nonlinear systems with applications to neural networks
Author :
Wang, Kaining ; Michel, Anthony N.
Author_Institution :
Dept. of Electr. Eng., Notre Dame Univ., IN, USA
Volume :
41
Issue :
1
fYear :
1994
fDate :
1/1/1994 12:00:00 AM
Firstpage :
24
Lastpage :
32
Abstract :
Studies the robustness properties of a large class of nonlinear systems by addressing the following question: given a nonlinear system with specified asymptotically stable equilibria, under what conditions will a perturbed model of the system possess asymptotically stable equilibria that are close (in distance) to the asymptotically stable equilibria of the unperturbed system? In arriving at the results, the authors establish robustness stability results for the perturbed systems considered, and determine conditions that ensure the existence of asymptotically stable equilibria of the perturbed system that are near the asymptotically stable equilibria of the original unperturbed system. These results involve quantitative estimates of the distance between the corresponding equilibrium points of the unperturbed and perturbed systems. The authors apply the above results in the qualitative analysis of a large class of artificial neural networks
Keywords :
neural nets; nonlinear control systems; perturbation techniques; stability; asymptotically stable equilibria; equilibrium points; neural networks; nonlinear systems; perturbation analysis; perturbed model; robustness properties; unperturbed system; Artificial neural networks; Differential equations; Neural networks; Nonlinear systems; Robust control; Robust stability; Robustness; Sufficient conditions; Symmetric matrices; Uncertainty;
fLanguage :
English
Journal_Title :
Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on
Publisher :
ieee
ISSN :
1057-7122
Type :
jour
DOI :
10.1109/81.260216
Filename :
260216
Link To Document :
بازگشت